# SDR DALA2022011800350

- Difficulty date: January 3, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 78,044 hours, 10,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 4R DOOR HARD TO DISARM. CORRECTIVE ACTION: HEATING CONTROL UNIT 22DH TEST OK. LUBRICATED BOTTOM SLIDER MECHANISM & GIRT. DEBRIEFED CREW. NO DEFECTS NOTED. T/S. ALL CHECKS GOOD. NO DEFECTS NOTED. ARM/DISARM CONTROL HANDLE OPS SMOOTHLY. (2074333)
